# SDR CALA2025031402824

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 104,661 hours, 25,051 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L WONT ARM FOUND LANYARD STUCK IN DOOR GIRT  BAR MECHANISM. REPOSITIONED LANYARD BACK IN PLACE, ARMED AND DISARMED DOOR SEVERAL TIMES AND NO DEFECTS NOTED. USED RENDER SAFE CHECKLIST AS REQUIRED. ADD EMP:U246571
